Alert archive / Arizona / Freeze Warnings in 2021

Freeze Warning 1, NWS Phoenix, AZ

January 26, 2021Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this freeze warning at Jan 26, 2021, 2:58 AM MST for Maricopa County, Pinal County, Arizona. It took effect at Jan 27, 2021, 12:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 26, 2021, 2:58 AM MST (09:58 UTC)
In effect from
Jan 27, 2021, 12:00 AM MST
Expired
Jan 27, 2021, 9:00 AM MST
In force
9 hr
Issued by
NWS Phoenix, AZ

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 10.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2021-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2021-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

298 
WWUS75 KPSR 260958
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
258 AM MST Tue Jan 26 2021

AZZ556-262200-
/O.UPG.KPSR.HZ.A.0001.210127T0700Z-210127T1600Z/
/O.NEW.KPSR.HZ.W.0001.210127T0700Z-210127T1600Z/
Tonto Basin-
Including the city of Punkin Center
258 AM MST Tue Jan 26 2021

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST WEDNESDAY...

* WHAT...Temperatures in the mid 20s expected.

* WHERE...Tonto Basin.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ552-262200-
/O.UPG.KPSR.HZ.A.0001.210127T0700Z-210127T1600Z/
/O.NEW.KPSR.HZ.W.0001.210127T0700Z-210127T1600Z/
Superior-
Including the city of Superior
258 AM MST Tue Jan 26 2021

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST WEDNESDAY...

* WHAT...Temperatures in the upper 20s expected.

* WHERE...Superior.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ545-547-262200-
/O.UPG.KPSR.FZ.A.0001.210127T0700Z-210127T1600Z/
/O.NEW.KPSR.FZ.W.0001.210127T0700Z-210127T1600Z/
New River Mesa-Rio Verde/Salt River-
Including the city of Tortilla Flat
258 AM MST Tue Jan 26 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
WEDNESDAY...

* WHAT...Temperatures in the low 30s to upper 20s expected.

* WHERE...New River Mesa and Rio Verde/Salt River.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ562-261500-
/O.CON.KPSR.HW.W.0001.000000T0000Z-210126T1500Z/
Imperial County Southwest-
158 AM PST Tue Jan 26 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...

* WHAT...West winds 15 to 25 mph with gusts up to 55 to 60 mph.

* WHERE...Southwest corner of Imperial County.

* WHEN...Until 7 AM PST this morning.

* IMPACTS...Very difficult driving conditions, especially for 
  larger vehicles traveling along roads with crosswinds. Light, 
  unsecured objects will become airborne. Moderate tree and 
  minor structural damage possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. In addition,
strong winds over desert areas could result in briefly lowered
visibilities to well under a mile at times in blowing dust or
blowing sand. Use extra caution.

&&

$$
2 follow-up statements
026 
WWUS75 KPSR 262019
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
119 PM MST Tue Jan 26 2021

AZZ555-271200-
/O.EXA.KPSR.FZ.W.0001.210127T0700Z-210127T1600Z/
Apache Junction/Gold Canyon-
Including the city of Apache Junction
119 PM MST Tue Jan 26 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
WEDNESDAY...

* WHAT...Temperatures in the lower 30s expected.

* WHERE...Apache Junction/Gold Canyon.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ541-271200-
/O.EXA.KPSR.FZ.W.0001.210127T0700Z-210127T1600Z/
Cave Creek/New River-
Including the city of Scottsdale
119 PM MST Tue Jan 26 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
WEDNESDAY...

* WHAT...Temperatures in the lower 30s expected.

* WHERE...Cave Creek/New River.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ556-271200-
/O.CON.KPSR.HZ.W.0001.210127T0700Z-210127T1600Z/
Tonto Basin-
Including the city of Punkin Center
119 PM MST Tue Jan 26 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST WEDNESDAY...

* WHAT...Temperatures in the mid 20s expected.

* WHERE...Tonto Basin.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ552-271200-
/O.CON.KPSR.HZ.W.0001.210127T0700Z-210127T1600Z/
Superior-
Including the city of Superior
119 PM MST Tue Jan 26 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST WEDNESDAY...

* WHAT...Temperatures in the upper 20s expected.

* WHERE...Superior.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ545-547-271200-
/O.CON.KPSR.FZ.W.0001.210127T0700Z-210127T1600Z/
New River Mesa-Rio Verde/Salt River-
Including the city of Tortilla Flat
119 PM MST Tue Jan 26 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST WEDNESDAY...

* WHAT...Temperatures in the low 30s to upper 20s expected.

* WHERE...New River Mesa and Rio Verde/Salt River.

* WHEN...From midnight tonight to 9 AM MST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
087 
WWUS75 KPSR 271025
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
325 AM MST Wed Jan 27 2021

AZZ556-271600-
/O.CON.KPSR.HZ.W.0001.000000T0000Z-210127T1600Z/
Tonto Basin-
Including the city of Punkin Center
325 AM MST Wed Jan 27 2021

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

* WHAT...Temperatures in the mid 20s.

* WHERE...Tonto Basin.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ552-271600-
/O.CON.KPSR.HZ.W.0001.000000T0000Z-210127T1600Z/
Superior-
Including the city of Superior
325 AM MST Wed Jan 27 2021

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

* WHAT...Temperatures in the upper 20s.

* WHERE...Superior.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ545-547-271600-
/O.CON.KPSR.FZ.W.0001.000000T0000Z-210127T1600Z/
New River Mesa-Rio Verde/Salt River-
Including the city of Tortilla Flat
325 AM MST Wed Jan 27 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...Temperatures in the lower 30s to upper 20s.

* WHERE...New River Mesa and Rio Verde/Salt River.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ555-271600-
/O.CON.KPSR.FZ.W.0001.000000T0000Z-210127T1600Z/
Apache Junction/Gold Canyon-
Including the city of Apache Junction
325 AM MST Wed Jan 27 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...Temperatures in the lower 30s.

* WHERE...Apache Junction/Gold Canyon.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ541-271600-
/O.CON.KPSR.FZ.W.0001.000000T0000Z-210127T1600Z/
Cave Creek/New River-
Including the city of Scottsdale
325 AM MST Wed Jan 27 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...Temperatures in the lower 30s.

* WHERE...Cave Creek/New River.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this freeze warning went out at Jan 25, 10:58 PM MST, 4 hours earlier.

Area forecast discussion, Jan 25, 10:58 PM MST, 4 hours before
Area Forecast Discussion
National Weather Service Phoenix AZ
1058 PM MST Mon Jan 25 2021

.UPDATE...
Updated Aviation Discussion.

&&

.SYNOPSIS...
A strong low pressure system will continue to produce high elevation
snowfall through Tuesday. In the wake of this system, a warming
trend is expected though temperatures will remain below normal.
Another storm system may affect the Desert Southwest late in the
week, bringing another bout of precipitation.

&&

.DISCUSSION...
Latest water vapor imagery reveals a vigorous low pressure system
with strong negative height anomalies across the Mohave Desert.
Showers and thunderstorms developed this afternoon along and ahead
of a rapidly moving frontal boundary extending from the low, within
an environment characterized by 250 J/kg MLCAPE. Mesoanalysis also
indicated 40+ kt deep layer shear, which supported a few embedded
organized thunderstorms and even an isolated mesovortex or two along
the line.

Ahead of the front, there were countless reports of pea-sized hail.
Behind the front, dramatic temperature drops have been observed with
current temperatures falling as low as the mid 30s across the
Phoenix area. This has resulted in strong wet-bulbing and a
changeover from rain to snow across portions of the Valley down to
elevations near 1500 ft. Breeziness also gave way to widespread
windy conditions behind the front with gusts as high as 45 mph across
the Valley. The heavy precipitation and cold will translate into
significant snow accumulations across the higher terrain north and
east of Phoenix later this afternoon and this evening, where
orographic lift is favored.

Models ensembles are in remarkable agreement, resulting in a
forecast largely based on the NBM and WPC QPF. Latest HREF indicates
precipitation will generally taper off across the lower deserts this
evening. However, a moist southwesterly flow will persist, resulting
in continued snow across the foothills and higher terrain north and
east of Phoenix. A Winter Weather Advisory remains in effect for the
Globe area for accumulations of 3-5 inches around 3500 ft.

Latest operational ECMWF suggests wrap-around snowfall will
again be possible early Tuesday morning across the foothills
north and east of Phoenix above 2500 ft in elevation. Latest
guidance still indicates high probabilities of 1 to 2 feet of snow
above 5000 ft in elevation by the time the snow tapers off late
Tuesday afternoon.

Latest NBM has trended somewhat warmer Wednesday morning in the wake
of the aforementioned low pressure system. Initially, it appeared a
widespread freeze would be possible across the Phoenix area. Chances
for that are lower now, nevertheless areas near Cave Creek, Tonto
Basin, and Superior could see temperatures drop into the mid-upper
20s. Freeze and Hard Freeze Watches have been hoisted for these
areas.

&&

.AVIATION...Updated at 0558Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

An upper low centered near KEED will slowly move northeast tonight
and Tuesday. An embedded disturbance within the low will lead to
areas of ceilings of 4-6Kft ASL along with isolated showers until
roughly 10Z. Anticipate ceilings of 3-5Kft ASL with the showers.
Anticipate a few hours of increased ceilings (7-9Kft ASL) before
lowering again to roughly 5-7Kft once again by roughly 14Z.
Anticipate problematic ceilings until roughly 18Z. Quite
possibly, there will be a lot of "up and down" of the ceilings
during this time. There is potential for redevelopment of ceilings
until roughly 22Z.

Surface winds will be highly variable across metro Phoenix
tonight and into the morning Tuesday but generally favor south-
southeast to south-southwest directions. Anticipate winds to
become predominantly southwest after roughly 18Z along with higher
speeds.

Southeast California/Southwest Arizona including KIPL and KBLH:

An upper low centered near KEED will slowly move northeast tonight
and Tuesday. Anticipate areas of ceilings 8-10Kft through about
15Z - mainly affecting KBLH. There is some potential for isolated
light showers with local ceilings down to 4-6Kft ASL during that
time. However, the probability of showers at the TAF sites is too
low to reflect in the TAFs. Thereafter, skies will be clear
except perhaps for some scant cumulus/altocumulus. Surface winds
will continue to favor southwest directions until roughly 18Z when
west-northwest will be favored for a time along with a period of
gustiness (20-25kts) at KIPL.

&&

.FIRE WEATHER...
Wednesday through Sunday:
A clearing and drying trend begins Wednesday. Colder temperatures
and lingering moisture should keep min RH values above 25% through
Thursday with overnight recoveries in the 40-80% range. A quick-
moving system Friday-Saturday will bring a chance for rain, before
conditions dry out again. Afternoon breeziness will be common,
especially over any higher terrain features, with slightly stronger
speeds with the weather disturbance at the end of the week.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Freeze Watch from late Tuesday night through Wednesday morning
     for AZZ545-547.

     Winter Storm Warning until 5 PM MST Tuesday for AZZ557-558-562-
     563.

     Winter Weather Advisory until 5 PM MST Tuesday for AZZ557-558-
     563.

     Wind Advisory until 11 PM MST this evening for AZZ530-532.

     Hard Freeze Watch from late Tuesday night through Wednesday
     morning for AZZ552-556.

CA...Wind Advisory until 10 PM PST this evening for CAZ560-561-
     563>570.

     High Wind Warning until 7 AM PST Tuesday for CAZ562.

&&

DISCUSSION...Hirsch
AVIATION...AJ
FIRE WEATHER...Benedict

In the hours before

Local storm report, Jan 25, 9:44 PM MST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
944 PM MST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     SNOW             6 NW SCOTTSDALE         33.74N 111.95W
01/25/2021  E0.0 INCH        MARICOPA           AZ   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER REPORTED SNOW FALLING ON
            DALE LANE AND DYNAMITE.

&&

BF
Local storm report, Jan 25, 9:47 PM MST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
947 PM MST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             13 WNW STRAWBERRY       34.48N 111.70W
01/25/2021  E0.0 INCH        XXX                XX   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER REPORTED SNOW IN NE MESA
            AT THE INTERSECTION OF RECKER AND THOMAS.

&&

BF
Local storm report, Jan 25, 9:49 PM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
949 PM MST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 NE CHANDLER           33.33N 111.83W
01/25/2021  M0.25 INCH       MARICOPA           AZ   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER REPORTED PEA SIZE HAIL IN
            CHANDLER.

&&

BF
Local storm report, Jan 25, 9:56 PM MST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
956 PM MST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     2 NNW PARADISE VALLEY   33.57N 111.98W
01/25/2021                   MARICOPA           AZ   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER REPORTED THAT A 50 FOOT
            TREE WITH A 2 FOOT DIAMETER BLEW DOWN IN PARADISE VALLEY
            NEAR THE INTERSECTION OF DOUBLETREE ROAD AND TATUM.

&&

BF
Local storm report, Jan 25, 10:00 PM MST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1000 PM MST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     SNOW             6 WNW APACHE JUNCTION   33.45N 111.63W
01/25/2021  E0.0 INCH        MARICOPA           AZ   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER REPORTED LARGE SNOW
            FLAKES ON MCKELLIPS AND ELLSWORTH.

&&

BF
Local storm report, Jan 25, 11:32 PM MST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1132 PM MST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     SNOW             WSW MIAMI               33.39N 110.88W
01/25/2021  E0.0 INCH        GILA               AZ   TRAINED SPOTTER

            DELAYED REPORT. SNOW FALLING ALONG WITH STRONG WINDS.
            VISIBILITY REDUCED TO 500 FT. NO ACCUMULATION SO FAR.

&&

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 6:09 PM MSTSpecial Weather StatementPSR36 min
Jan 26, 2:58 AM MSTHard Freeze WarningPSRGila, Pinal30 hr

Nearby

Freeze Warnings in Arizona, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.